# SDR 9512126717

- Difficulty date: July 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N617US
- Make and model: Boeing 747251F
- Aircraft serial: 21121
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CRACKING AND DELAMINATION IN THE RIGHT WING OUTBOARD AILERON INBOARD AFT CORNER.  REPAIRED PER SRM 51-40-09, FIG 16 AND DWG 65B02154.
